Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 19, NWS Amarillo, TX

April 15, 2016Oldham County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 15, 2016, 8:59 PM CDT for Oldham County, Texas. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2016, 8:59 PM CDT (01:59 UTC)
Expired
Apr 15, 2016, 9:45 PM CDT
In force
46 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
50.0 mph

County Oldham County, TX

The radar

The Amarillo radar (KAMA), 100 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 9:50 PM CDTTORNADO19 N Adrian, TXTORNADO ON THE GROUND FOR ABOUT 1 MINUTE WEST OF BOYS RANCH AND NORTH OF ADRIAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 2:57 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1077 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1077 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1488 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

143 
WUUS54 KAMA 160159
SVRAMA
TXC359-160245-
/O.NEW.KAMA.SV.W.0019.160416T0159Z-160416T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
859 PM CDT FRI APR 15 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN OLDHAM COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 945 PM CDT

* AT 858 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
  OF ADRIAN...OR 22 MILES SOUTHEAST OF NARA VISA...MOVING NORTHEAST AT
  25 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  WESTERN OLDHAM COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.

LAT...LON 3562 10285 3562 10232 3523 10282 3528 10301
TIME...MOT...LOC 0158Z 219DEG 21KT 3538 10281 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...<50MPH
 
$$

BRB
2 follow-up statements
163 
WWUS54 KAMA 160207
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
907 PM CDT FRI APR 15 2016

TXC359-160245-
/O.CON.KAMA.SV.W.0019.000000T0000Z-160416T0245Z/
OLDHAM TX-
907 PM CDT FRI APR 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR WESTERN OLDHAM COUNTY...

AT 907 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST OF
ADRIAN...OR 22 MILES WEST OF VEGA...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. HAIL 
         DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
WESTERN OLDHAM COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.

LAT...LON 3525 10279 3531 10292 3562 10275 3562 10232
TIME...MOT...LOC 0207Z 221DEG 19KT 3536 10279 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

BRB
067 
WWUS54 KAMA 160217
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
917 PM CDT FRI APR 15 2016

TXC359-160245-
/O.CON.KAMA.SV.W.0019.000000T0000Z-160416T0245Z/
OLDHAM TX-
917 PM CDT FRI APR 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN OLDHAM COUNTY...

AT 917 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST OF
ADRIAN...OR 22 MILES NORTHWEST OF VEGA...MOVING NORTHEAST AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 
         PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN OLDHAM COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.

LAT...LON 3529 10274 3537 10289 3562 10275 3562 10232
TIME...MOT...LOC 0217Z 217DEG 19KT 3538 10278 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 6:44 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Apr 15, 6:44 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
644 PM CDT FRI APR 15 2016

.AVIATION...
STRONG SOUTHEAST LOW-LEVEL FLOW WILL CONTINUE THIS EVENING AND
OVERNIGHT.  IFR STRATUS EXPECTED TO DEVELOP LATE THIS EVENING AND TO
PERSIST UNTIL 15Z TO 18Z SATURDAY.  EMBEDDED THUNDERSTORMS MAY
IMPACT TERMINALS THIS EVENING AND OVERNIGHT.  SOUTHEAST SURFACE
WINDS EXPECTED ON SATURDAY.

COCKRELL

&&

.PREV DISCUSSION... /ISSUED 353 PM CDT FRI APR 15 2016/

DISCUSSION...
SCATTERED THUNDERSTORMS DEVELOPING NOW ALONG DRYLINE...POSITIONED
NEAR THE NEW MEXICO STATE LINE.  SEE EARLIER FORECAST DISCUSSION FOR
ASSESSMENT OF ENVIRONMENT.   SEVERE THUNDERSTORMS WITH LARGE HAIL...
DAMAGING WINDS AND ISOLATED TORNADOES ARE EXPECTED THIS EVENING.

CLOSED MID-LEVEL LOW CURRENTLY WEST OF 4-CORNERS EXPECTED TO MOVE
VERY SLOWLY THROUGH THE WEEKEND.  UNSETTLED WEATHER EXPECTED TO
CONTINUE THROUGH MOST DAYS OF THE FORECAST. EASTERN SECTIONS OF
PANHANDLES TARGETED FOR HEAVIEST RAINFALL TOTALS THROUGH SUNDAY.  A
FLASH FLOOD WATCH HAS BEEN ISSUED FOR EASTERN PARTS OF THE PANHANDLES
SATURDAY NIGHT THROUGH SUNDAY MORNING...WHEN COLD FRONT EXPECTED TO
PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORMS.

CURRENT FORECAST HAS MONDAY AS A DRY DAY IN THE WAKE OF COLD FRONT.
THUNDERSTORMS CHANCES REMAIN IN FORECAST MONDAY NIGHT THROUGH
WEDNESDAY DUE TO EXPECTED MOISTURE RETURN.  LOW POPS THEREAFTER
CONFINED TO EASTERN SECTIONS.  03

COCKRELL

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
FRIDAY DUE TO THE POTENTIAL FOR WETTING RAINS AND RELATIVE HUMIDITY
VALUES REMAINING ABOVE 20 PERCENT.  03

PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                54  71  45  61  41 /  60  60  70  50  40
BEAVER OK                  58  67  51  58  42 /  80  90 100  80  50
BOISE CITY OK              48  62  39  52  36 /  80  90  60  40  30
BORGER TX                  58  69  48  61  42 /  60  60  90  60  40
BOYS RANCH TX              53  72  45  61  41 /  50  60  60  40  30
CANYON TX                  51  73  45  63  41 /  50  50  70  40  30
CLARENDON TX               55  69  51  64  44 /  60  60 100  50  40
DALHART TX                 49  68  40  57  38 /  50  70  60  40  30
GUYMON OK                  55  66  45  56  40 /  80  90  80  70  30
HEREFORD TX                52  74  44  63  41 /  50  50  60  30  30
LIPSCOMB TX                58  66  53  60  44 /  60  80 100  80  60
PAMPA TX                   56  67  48  60  42 /  60  60 100  60  40
SHAMROCK TX                56  66  54  63  46 /  60  80 100  80  50
WELLINGTON TX              56  68  56  66  48 /  60  80 100  80  50

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                54  71  45  61  41 /  60  60  70  50  40
BEAVER OK                  58  67  51  58  42 /  80  90 100  80  50
BOISE CITY OK              48  62  39  52  36 /  80  90  60  40  30
BORGER TX                  58  69  48  61  42 /  60  60  90  60  40
BOYS RANCH TX              53  72  45  61  41 /  50  60  60  40  30
CANYON TX                  51  73  45  63  41 /  50  50  70  40  30
CLARENDON TX               55  69  51  64  44 /  60  60 100  50  40
DALHART TX                 49  68  40  57  38 /  50  70  60  40  30
GUYMON OK                  55  66  45  56  40 /  80  90  80  70  30
HEREFORD TX                52  74  44  63  41 /  50  50  60  30  30
LIPSCOMB TX                58  66  53  60  44 /  60  80 100  80  60
PAMPA TX                   56  67  48  60  42 /  60  60 100  60  40
SHAMROCK TX                56  66  54  63  46 /  60  80 100  80  50
WELLINGTON TX              56  68  56  66  48 /  60  80 100  80  50

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON
     FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
     COLLINGSWORTH...DONLEY...GRAY...HANSFORD...HEMPHILL...
     HUTCHINSON...LIPSCOMB...OCHILTREE...ROBERTS...WHEELER.

OK...FLASH FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON
     FOR THE FOLLOWING ZONES: BEAVER.

&&

03/02
Hazardous weather outlook, Apr 15, 3:19 PM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
319 PM CDT FRI APR 15 2016

OKZ001>003-TXZ001>020-161100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
319 PM CDT FRI APR 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THROUGH TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA
PANHANDLES. SOME OF THE STORMS THAT DEVELOP COULD BECOME STRONG TO
SEVERE. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE
THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL MAY ALSO LEAD TO FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA
PANHANDLES FROM SATURDAY THROUGH THURSDAY. SOME OF THE STORMS THAT
DEVELOP COULD BECOME STRONG TO SEVERE ON SATURDAY. LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL
MAY ALSO LEAD TO FLASH FLOODING SATURDAY THROUGH SUNDAY. A FLASH
FLOOD WATCH WILL BE IN EFFECT FOR EASTERN SECTIONS OF THE PANHANDLES
SATURDAY NIGHT THROUGH SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY THROUGH THIS EVENING ACROSS THE
WESTERN TWO THIRDS OF THE PANHANDLES. SPOTTER ACTIVATION MAY BE
NEEDED AGAIN ON SATURDAY.

COCKRELL

In the hours before

Local storm report, Apr 15, 8:01 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
801 PM CDT FRI APR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TORNADO          6 SW EVA                36.74N 101.98W
04/15/2016                   TEXAS              OK   EMERGENCY MNGR

            SEVERAL REPORTS OF A TORNADO ON THE GROUND FOR LESS
            THAN 1 MINUTE SOUTHWEST OF EVA AND NORTHWEST OF TEXHOMA.

&&

EVENT NUMBER AMA1600175

FENNER
Local storm report, Apr 15, 8:17 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
817 PM CDT FRI APR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             TEXLINE                 36.38N 103.02W
04/15/2016  E1.00 INCH       DALLAM             TX   CO-OP OBSERVER

&&

EVENT NUMBER AMA1600176

COCKRELL
Local storm report, Apr 15, 8:35 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
835 PM CDT FRI APR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TORNADO          5 SW EVA                36.75N 101.96W
04/15/2016                   TEXAS              OK   TRAINED SPOTTER

            TORNADO LASTED ABOUT 3 MINUTES

&&

EVENT NUMBER AMA1600177

EA
Local storm report, Apr 15, 8:38 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
838 PM CDT FRI APR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     TORNADO          5 E STURGIS             36.88N 101.96W
04/15/2016                   TEXAS              OK   TRAINED SPOTTER

            TORNADO WAS ON THE GROUND FOR SEVERAL MINUTES NORTH OF
            EVA AND WEST OF STATE HWY 95.

&&

EVENT NUMBER AMA1600178

FENNER
Local storm report, Apr 15, 8:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
841 PM CDT FRI APR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     TORNADO          6 NNE EVA               36.88N 101.86W
04/15/2016                   TEXAS              OK   TRAINED SPOTTER

            TORNADO WAS ON THE GROUND FOR SEVERAL MINUTES NORTH OF
            EVA AND NEAR STATE HWY 95.

&&

EVENT NUMBER AMA1600179

FENNER
Local storm report, Apr 15, 8:42 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
842 PM CDT FRI APR 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TORNADO          3 WSW EVA               36.78N 101.95W
04/15/2016                   TEXAS              OK   TRAINED SPOTTER

            THIS TORNADO WAS ON THE GROUND AROUND A COUPLE MINUTES

&&

EVENT NUMBER AMA1600180

EA

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 8:17 PM CDTSevere Thunderstorm WarningAMADallam58 min
Apr 15, 9:15 PM CDTSevere Thunderstorm WarningAMADallam, Sherman75 min
Apr 15, 9:21 PM CDTTornado WarningAMAOldham39 min
Apr 15, 9:32 PM CDTSevere Thunderstorm WarningAMAMoore43 min
Apr 15, 10:00 PM CDTSevere Thunderstorm WarningAMAHartley60 min
Apr 15, 10:15 PM CDTSevere Thunderstorm WarningAMAMoore, Sherman60 min
Apr 15, 10:59 PM CDTTornado WarningAMAHartley15 min
Apr 15, 11:26 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Moore, Sherman64 min
Apr 15, 11:42 PM CDTSpecial Weather StatementAMAHartley48 min
Apr 15, 11:54 PM CDTSpecial Weather StatementAMAPotter66 min
Apr 16, 12:12 AM CDTSpecial Weather StatementAMAHartley63 min
Apr 16, 12:34 AM CDTSevere Thunderstorm WarningAMADallam, Hartley, Sherman86 min
Apr 16, 12:41 AM CDTSevere Thunderstorm WarningAMAHartley, Moore, Oldham, Potter37 min
Apr 16, 1:27 AM CDTAreal Flood AdvisoryAMADallam5 hr
Apr 16, 4:13 AM CDTFlood WatchAMACollingsworth, Hemphill, Lipscomb, Wheeler22 hr
Apr 16, 9:11 AM CDTDense Fog AdvisoryAMAArmstrong, Carson, Donley, Gray, Potter, Randall2 hr
Apr 16, 11:14 AM CDTSpecial Weather StatementAMAPotter31 min
Apr 16, 11:49 AM CDTSpecial Weather StatementAMAMoore, Potter, Randall26 min
Apr 16, 12:19 PM CDTSpecial Weather StatementAMAMoore, Potter26 min
Apr 16, 1:31 PM CDTSpecial Weather StatementAMAHansford29 min
Apr 16, 1:41 PM CDTSpecial Weather StatementAMARandall19 min
Apr 16, 2:01 PM CDTSpecial Weather StatementAMAArmstrong29 min
Apr 16, 2:21 PM CDTSpecial Weather StatementAMACarson24 min
Apr 16, 2:31 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson59 min
Apr 16, 2:52 PM CDTSpecial Weather StatementAMAArmstrong23 min
Apr 16, 3:16 PM CDTSevere Thunderstorm WarningAMAArmstrong44 min
Apr 16, 3:29 PM CDTSpecial Weather StatementAMAHansford31 min
Apr 16, 3:38 PM CDTSpecial Weather StatementAMACarson52 min
Apr 16, 3:58 PM CDTSpecial Weather StatementAMADonley32 min
Apr 16, 4:26 PM CDTSpecial Weather StatementAMADonley34 min
Apr 16, 4:47 PM CDTSevere Thunderstorm WarningAMADonley42 min
Apr 16, 5:07 PM CDTSpecial Weather StatementAMASherman38 min
Apr 16, 5:15 PM CDTSpecial Weather StatementAMAGray30 min
Apr 16, 5:25 PM CDTAreal Flood AdvisoryAMADonley4 hr
Apr 16, 5:27 PM CDTAreal Flood AdvisoryAMAMoore4 hr
Apr 16, 5:34 PM CDTSevere Thunderstorm WarningAMADonley56 min
Apr 16, 5:51 PM CDTSpecial Weather StatementAMAHutchinson39 min
Apr 16, 6:13 PM CDTSpecial Weather StatementAMAHemphill47 min
Apr 16, 6:27 PM CDTSpecial Weather StatementAMACollingsworth48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.